MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3507800BC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: capsular contracture.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a breast augmentation primary with a mentor memorygel breast implant 800cc and suffered from capsular contracture baker grade iv and rupture symptomatic on the left breast implant.As a result, the patient has undergone removal and replacement with non-mentor device on (b)(6) 2020.On (b)(6) 2021, it was reported to mentor that the patient experienced baker grade iv capsular contracture on the right side breast.Possible left side rupture secondary to trauma ¿ chest injury- ((b)(6) 2020 ¿ severe motorcycle accident) , now with malposition and capsular contracture.The replacement devices were allergan brand scx gel implants.The patient had undergone removal of left ruptured silicone implant with some extracapsular silicone extrusion, reconstruction and repair of left pectoralis major muscle on (b)(6) 2020.This medwatch is for the right side.
 
Additional Manufacturer Narrative
On (b)(6) 2021, a manufacturing record evaluation was performed for the finished device 6002053 number, and no non-conformances were identified.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11809343
Report Number1645337-2021-05201
Device Sequence Number17014491
Product Code FTR
UDI-Device Identifier00081317000198
UDI-Public00081317000198
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model Number3507800BC
Device Catalogue Number3507800BC
Device Lot Number6002053
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR